Well I will be on macrobid for two weeks on monday, and go in on tuesday to see if my uti is gone. It's my boyfriends birthday this weekend and I was just wondering if i'd be okay to drink a little, like it wont effect me bad and make me sick will it? That's all i'm worried about, I don't drink much but I wanted to for his birthday and its today, three days before i'm dont with the medication. Someone who knows a lot about alcohol and macrobid please help! thank you!
Hello and welcome,
Macrobid which is Nitrofurantoin monohydrate used in urinary tract infections so it is better to avoid alcohol. Alcohol may prevent and reduce the effects of Macrobid.It is best to consult your doctor and get your doubts clarified. I hope it helps.
Best luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.